# SDR HEEA0013632

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL41239
- Condition: Sticks
- Location: Single Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM INDICATOR NEEDLE HAS STICKY OPERATION.
